Quasimonogenic functions on a commutative algebra with divisors of zero

TitleQuasimonogenic functions on a commutative algebra with divisors of zero
Publication TypeJournal Article
Year of Publication1999
AuthorsMarinov M
JournalAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Volume88
IssueLivre 3
Pagination313-319
ISSN0205-0808
Abstract

Some relations between complex analysis and the function theory on algebras are considered. New equivalent conditions about quasimonogenic (in the sence of Roşculeţ) functions are given.

AttachmentSize
PDF icon 88-313-319.pdf162.25 KB